# SDR FDEA201801020001

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,922 hours, 21,469 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6053505
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP UPPER SURFACE SKIN  XOF 563,  HAS A 2.25 INCH CRACK.   CONFIRMED BY HFEC.   INSTALLED A FILLER AND DOUBLER IAW SRM 57-20-01, FIG 4, SHEET 2, VOL 1, AND SRM 51-35-02.
